BibTeX record journals/appml/LiH04

download as .bib file

@article{DBLP:journals/appml/LiH04,
  author       = {Dongsheng Li and
                  Yinnian He},
  title        = {A conjecture on fixed-point indices of mappings in cones},
  journal      = {Appl. Math. Lett.},
  volume       = {17},
  number       = {1},
  pages        = {25--30},
  year         = {2004},
  url          = {https://doi.org/10.1016/S0893-9659(04)90006-7},
  doi          = {10.1016/S0893-9659(04)90006-7},
  timestamp    = {Sun, 19 Jan 2025 14:04:43 +0100},
  biburl       = {https://dblp.org/rec/journals/appml/LiH04.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}